# SDR ABXA020082

- Difficulty date: August 11, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767-200
- Aircraft serial: 22785
- Aircraft time: 40,637 hours, 33,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 145T8692
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SPLICE TEE BRACKETS UNDER PANELS 139CL AND 139DL WERE FOUND TO BE CORRODED BEYOND LIMITS.  REPAIRED AREA IAW REA B653-44780.
